Degrees coded in jumps of orderings

Journal of Symbolic Logic 51 (4):1034-1042 (1986)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A recursion principle for linear orderings.Juha Oikkonen - 1992 - Journal of Symbolic Logic 57 (1):82-96.
Wtt-degrees and t-degrees of R.e. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.
Double jumps of minimal degrees over cardinals.C. T. Chong - 1982 - Journal of Symbolic Logic 47 (2):329-334.
Jumps of quasi-minimal enumeration degrees.Kevin McEvoy - 1985 - Journal of Symbolic Logic 50 (3):839-848.
Double Jumps of Minimal Degrees.Carl G. Jockusch & David B. Posner - 1978 - Journal of Symbolic Logic 43 (4):715 - 724.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
Generalized cohesiveness.Tamara Hummel & Carl G. Jockusch - 1999 - Journal of Symbolic Logic 64 (2):489-516.

Analytics

Added to PP
2009-01-28

Downloads
38 (#431,548)

6 months
9 (#354,585)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Linear Orderings.Joseph G. Rosenstein - 1983 - Journal of Symbolic Logic 48 (4):1207-1209.

Add more references